# SDR SWAA2022022438917

- Difficulty date: October 11, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #6 AFT FLAP TRACK FAIRING; O/B FWD SEAL RETAINER CRACKED / REPLACED RH WING #G AFT FLAP TRACK FAIRING OUTBD FWD CRACKED SEAL RETAINER WITH A NEW SEAL RETAINER IAW B737-700 SRM 51-40-02-0G-0 STEP #9 ATAG# ZE0037
